# SDR WX0A071501

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D77311001
- Part serial: 33920
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT NOTICED SMOKE BY SEAT 19A.  PASSENGER STATED SHE NOTICED SMOKE AFTER AN OVERHEAD SIDWALL LIGHT WENT OUT.  AFTER TROUBLESHOOTING SYSTEM A BAD BALLAST AT ROW 19 LEFT FOR THE LOWER SIDEWALL LIGHTS.  REMOVED AND REPLACED THE BALLAST SYSTEM.  OPERATION CHECK WAS GOOD.
